# SDR C2XA08IA078

- Difficulty date: March 7, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 22,909 hours, 17,355 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BNA - FLIGHT 3025M THE CREW REPORTED A SMOKE SMELL COMING FROM THE LAV WHEN FLUSHED.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE LAV ON MEL 38-30-00 CAT C CONTROL NUMBER 140961, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE LAVATORY LIGHT BALLAST ABOVE THE SINK, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
